Mixed results and side effects

by Miranda
(Virginia )

I sailed through my teens with acne easily controlled with a topical acne drug called benzaclin, but after I reached the age of 23 I developed extreme and rather painful acne as a result of the stresses of waitressing. For the first month and a half to two months, I experienced constant headaches and fits of anger so severe that I would shake. Sometimes I felt extreme despair and fear. My symptoms of that nature and my acne both vanished after two months and began to feel tight and dry, so I began lotioning my face and body frequently and at great length, and my face is so smooth and tight I can't help but touch it and think of how soft it is. People often compliment me on my complexion even when I wear no makeup at all.

My lips peel a lot despite a lot of lip glosses, and my lips shed themselves like a snake sheds skin three times a day. The skin around them also peels a lot and it requires a lot of scrubbing not to appear crusty. All of my skin must be treated very carefully or it scars, and brief periods of sunlight burn my skin.

I ache. My lower back aches all the time and it's incredibly painful to lie flat on my back. My knee was recently suddenly intensely weakened and the doctor suspected a sprained ligament, although there was no discernible reason for me to have sustained an injury. I have since been reading a lot of accounts of people who have developed calcium deposits in their knee tendons as a result of accutane and roaccutane. I am afraid that this has all been a terrible mistake and I plan to talk to the doctor immediately regarding muscle issues.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Accutane Journal or Story.